MAUDE Adverse Event Report: ARTHREX, INC. LEFTY TIGHTY LAG SCREW, Ø10.5MMX100MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. LEFTY TIGHTY LAG SCREW, Ø10.5MMX100MM; INTRAMED FIXATN ROD AND ACCESS
Model Number LEFTY TIGHTY LAG SCREW, Ø10.5MMX100MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 9/10/2024, it was reported by a sales representative via phone that a 0857-100 capturing rod and 1192-100 lefty tighty lag screw got stuck together and could not be taken apart.This was discovered during a troch nail procedure on (b)(6) 2024.The case was completed using a new 0857-100 capturing rod and 1192-100 lefty tightly lag screw.Additional information received on 9/27/2024: it was noticed after the surgery that the 0857-100 capturing rod and 1192-100 lefty tighty lag screw got stuck together.Additional information received on 10/4/2024: this occurred during a revision surgery.The screw had collapsed all the way and ended up cutting through the head.All products were removed, and the case was completed as a total hip procedure.The original surgery was performed on (b)(6) 2024.Both surgeries were performed at the same facility and by the same surgeon.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.

Brand Name
LEFTY TIGHTY LAG SCREW, Ø10.5MMX100MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20463005
Report Number1220246-2024-08166
Device Sequence Number8767903
Product Code HSB
UDI-Device Identifier00848665036558
UDI-Public00848665036558
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLEFTY TIGHTY LAG SCREW, Ø10.5MMX100MM
Device Catalogue Number1192-100
Device Lot Number230094
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer06/01/2025
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown